# SDR AWXA200200697

- Difficulty date: August 7, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 54,485 hours, 34,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING INSPECTION THE SEAT MOUNTED EMERGENCY LIGHT WAS FOUND BROKEN AT SEAT ROW 4 LT.  MAINTENANCE REMOVED AND REPLACED THE SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 4 LT, OPERATIONAL CHECK WAS GOOD.
